# SDR DALA1308210130

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,019 hours, 33,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 111T4020U8
- Condition: Damaged
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN FASTENER HOLES FOUND WITH SHORT EDGE CONDITION ON RT LONGERON, BS 783.  ACCOMPLISHED IAW ER/A 511858-14AD, REV ORIGINAL.
